Adderll, klonopin, depacote , Paxil, Xanax (ADD & Anxiety/depression 44 yr female.
I have started to faint and sleepwalking?
- 17 Aug 2013 by iamatwin
- 20 Aug 2013
- depakote, klonopin, paxil, xanax, depression, anxiety, generalized anxiety disorder, hot flashes, anxiety and stress, female
Added 18 Aug 2013:
Why would a doctor who says I have ADD and Anxiety/depression have me on so many medications. I'm not manic, I just started the sleepwalking and fainting thing within the last few days.
Adderall 20mg 2 @ day 12yrs.
Klonopin 1mg 1 @ day 12yrs
Just increased Xanax (12 yrs) from 1mg @ day to 4mg @ day
Paxil 40mg 1 @ day 1yr.
Wellbutrin 100mg 2@day 6 months
Added Depakote 250 mg 2@ day. 3 weeks.
Report this to your doctor right away. Sleep walking is very dangerous with all of these medications.
Fainting can be blood pressure, infection, dehydration, internal bleeding, and other things. You are taking too much of something for your body. If you fainted today I suggest you go to an urgent car clinic. Fainting can cause concussions and major injuries. Please don't put this off.
I have been on Xanax 10+yrs. Currently on 1mg up to 5 times a day, but usually get by on 4. Took a long time to get to this point. Going from 1mg a day to 4 a day is an awfully big jump all at once. Since that was last thing you mentioned that was upped lately, that sounds like the culprit to me. Any doc giving you meds needs to know about these falls and fainting as any one or combo of your meds could be causing this. My docs work together so when any thing is changed, they all 3 know, and we ALWAYS do one change at at time. Easier to figure out if there is a problem. Falling and fainting ARE NOT normal and should be checked out ASAP. Good Luck!!!
I agree with those above who suggest you bring this to the immediate attention of your physician because both fainting and sleepwalking can bring about serious consequences. I would guess the substantial raise in your Xanax dose and/or the new prescription for depacote could have something to do with these symptoms.
Good luck with finding the cause of these possibly dangerous symptoms! Please keep us informed as to what you find out...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 6 answers
Posted 20 Jan 2010 • 1 answer
Posted 5 Aug 2010 • 13 answers
Posted 19 Jan 2011 • 6 answers
Paxil - I was on celexa for almost four weekw and I seened like I was getting worse. now he put. me?
Posted 20 Mar 2014 • 1 answer